Sensitivity of life insurance reserves via Markov semigroups

Matthias Albrecht Fahrenwaldt

Research output: Contribution to journalArticle

Abstract

Fahrenwaldt M. Sensitivity of life insurance reserves via Markov semigroups. Scandinavian Actuarial Journal. We consider Thiele’s differential equation for the reserve of a multi-state insurance contract with functional dependence on the surplus. In an analytic approach based on semigroups, we obtain existence and uniqueness results and prove growth and regularity properties. Moreover, we investigate the sensitivity of the reserves with respect to the surplus, payment rate, and transition assumptions in terms of uniform and pointwise estimates. The approach can easily be generalized.
Original languageEnglish
Pages (from-to)124-140
Number of pages17
JournalScandinavian Actuarial Journal
Volume2015
Issue number2
Early online date10 Jun 2013
DOIs
Publication statusPublished - 2015

    Fingerprint

Cite this